# SDR ASOA201801065019

- Difficulty date: January 6, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 35,674 hours, 25,476 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313565
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS333 IS CORRODED BETWEEN STRINGERS 26L AND 26R.  REPAIRED THE FRAME IAW REO 670-53-21-799, REV A,  AND REO 670-53-21-799 03.
